MathSciNet Relay Station
MathSciNet bibliographic data
MR371114 65R05
de Hoog, Frank; Weiss, Richard On the solution of Volterra integral equations of the first kind. Numer. Math. 21 (1973), 22–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement